A 20-year-old female asked:
i have kidney disease. i have been on steroids for years and resulted in stretch marks all over my body. how can i get rid of them?
1 doctor answer
Dr. Jane Van Dis answered
18 years experience Obstetrics and Gynecology
I'm so sorry: I know exactly what you mean. The steroids thin out the collagen in the skin and the stretch marks are ever more exaggerated. You need the advice of a plastic surgeon or dermatologist. Given your chronic illness, it might not be recommended to use laser, but you need a board certified plastic surgeon to provide some key answers. In the meantime, i wouldn't purchase any lotions or products.
Answered on Mar 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have muscle spasms all over my body all day every day for almost two years now what is the cause of this what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month